# SDR UALA2012062903432

- Difficulty date: June 25, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 69,748 hours, 25,650 cycles
- Engine: Pwa PW2037
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Odor
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED SMOKE ODOR INSIDE FWD LAV.  REPLACED BALLAST IN FWD LAV, NO DAMAGE FOUND OTHER THAN BALLAST, CHECKED ASSOCIATED WIRING OK.
